MAUDE Adverse Event Report: KARL STORZ IMAGING CCU,MODULAR,4U-LINK,US

KARL STORZ IMAGING CCU,MODULAR,4U-LINK,US
Model Number TC304US
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
According to the information received, unable to pull up a signal, not reading, black screen.No death or (unanticipated) serious deterioration in state of health reported.
 
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.Device evaluation: the complaint issue was described as unable to pull up a signal, not reading and black screen.Unable to duplicate the customer's reported complaint of unable to pull signal, not reading and black screen.The customer returned tc304us (b)(4) which was tested with tc201us (b)(4) and shows live image displays all the time.Also, live images produced every time when connecting test head into receptacle more than ten times before and after burn-in over 24 hours.Both units have performed functional tests and pass live images without any black screen and lost signal.A visual inspection on receptacle, iml, dvi, dp, and sdi connectors found no signs of wear and tear.The cause of the issue was determined as no problem found.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
CCU,MODULAR,4U-LINK,US
Common Device Name
CCU,MODULAR,4U-LINK,US
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los cameros road
goleta, ca 93117
GM  93117
Manufacturer (Section G)
KARL STORZ IMAGING
1 s. los cameros road
goleta, ca 93117
GM   93117
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key24390455
Report Number2027009-2026-00341
Device Sequence Number18714434
Product Code FET
UDI-Device Identifier04048551418123
UDI-Public04048551418123
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K160044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTC304US
Device Catalogue NumberTC304US
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown